MathSciNet Relay Station
MathSciNet bibliographic data
MR1048531 (92a:58022) 58D27 (32G15 53C15 58F05)
Goldman, William M. The symplectic geometry of affine connections on surfaces. J. Reine Angew. Math. 407 (1990), 126–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement